RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 2, Pages 292–298 (Mi de2679)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Conditions for a center for a certain Liénard equation

L. A. Cherkas

Minsk Institute of Radio Technology

Full text: PDF file (586 kB)

Bibliographic databases:
UDC: 517.925.11
Received: 14.02.1975

Citation: L. A. Cherkas, “Conditions for a center for a certain Liénard equation”, Differ. Uravn., 12:2 (1976), 292–298

Citation in format AMSBIB
\Bibitem{χεπ76}
\by L.~A.~Cherkas
\paper Conditions for a center for a certain Li\'enard equation
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 2
\pages 292--298
\mathnet{http://mi.mathnet.ru/de2679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404755}
\zmath{https://zbmath.org/?q=an:0328.34023}


Linking options:
  • http://mi.mathnet.ru/eng/de2679
  • http://mi.mathnet.ru/eng/de/v12/i2/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Le Van Linh, A. P. Sadovskii, “The centre-focus problem for analytical systems of Lienard form in degenerate case”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, no. 2, 37–50  mathnet  mathscinet  zmath
    2. Jaume Gine, Jaume Llibre, “On the mechanisms for producing linear type centers in polynomial differential systems”, Mosc. Math. J., 18:3 (2018), 409–420  mathnet  crossref
  • Number of views:
    This page:102
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020